# SDR QXEA200700143

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,090 hours, 14,213 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Unknown
- Location: A/C Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2391: R AC BUSS CAUTION LIGHT AFTER PUSHBACK.  MAINTENANCE CYCLED NR 2 AC GENERATOR.  FAULT EXTINGUISHED.  ALL INDICATIONS NORMAL.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
